# SDR AT0100141

- Difficulty date: April 24, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD COCKPIT FLOORBOARD CORRODED AT BS 148-160.  REMOVED AND REPLACED FLOORBOARD IAW DC9 SRM 51-10-3, 51-10 FIGURE 1, 53-05 FIGURE 1 AND 53-21 FIGURE 2.
